Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 103016, 6 pages
http://dx.doi.org/10.1155/2014/103016
Research Article

A Reproducing Kernel Hilbert Space Method for Solving Systems of Fractional Integrodifferential Equations

1Department of Science, King Abdullah II Faculty of Engineering, Princess Sumaya University for Technology, Amman 11941, Jordan
2Department of Mathematics, Faculty of Science, The University of Jordan, Amman 11942, Jordan
3Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 5 January 2014; Accepted 14 February 2014; Published 24 March 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Samia Bushnaq et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Podlubuy, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  2. F. Mainardi, “Fractional calculus: some basic problems in continuum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics, A. Carpinteri and F. Mainardi, Eds., Springer, New York, NY, USA, 1997. View at Google Scholar · View at MathSciNet
  3. V. S. Ertürk and S. Momani, “Solving systems of fractional differential equations using differential transform method,” Journal of Computational and Applied Mathematics, vol. 215, no. 1, pp. 142–151, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Duan, J. An, and M. Xu, “Solution of system of fractional differential equations by Adomian decomposition method,” Applied Mathematics, vol. 22, no. 1, pp. 7–12, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. S. Mohamed and R. A. Mahmoud, “An algorithm for the numerical solution of systems of fractional differential equations,” International Journal of Computer Applications, vol. 65, no. 11, 2013. View at Publisher · View at Google Scholar
  6. S. Momani and R. Qaralleh, “An efficient method for solving systems of fractional integro-differential equations,” Computers & Mathematics with Applications, vol. 52, no. 3-4, pp. 459–470, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Zurigat, S. Momani, and A. Alawneh, “Homotopy analysis method for systems of fractional integro-differential equations,” in Proceeding of the 4th International Workshop of Advanced Computation for Engineering Applications, pp. 106–111, 2008.
  8. M. Zurigat, S. Momani, Z. Odibat, and A. Alawneh, “The homotopy analysis method for handling systems of fractional differential equations,” Applied Mathematical Modelling, vol. 34, no. 1, pp. 24–35, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Momani and Z. Odibat, “Numerical approach to differential equations of fractional order,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 96–110, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. O. Abdulaziz, I. Hashim, and S. Momani, “Solving systems of fractional differential equations by homotopy-perturbation method,” Physics Letters A: General, Atomic and Solid State Physics, vol. 372, no. 4, pp. 451–459, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. Y. Lin and Y. Zhou, “Solving nonlinear pseudoparabolic equations with nonlocal boundary conditions in reproducing kernel space,” Numerical Algorithms, vol. 52, no. 2, pp. 173–186, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. Ghazanfari and A. G. Ghazanfari, “Solving system of fractional differential equations by fractional complex transform method,” Asian Journal of Applied Sciences, vol. 5, no. 6, pp. 438–444, 2012. View at Publisher · View at Google Scholar
  13. R. K. Saeed and H. M. Sadeq, “Solving a system of linear fredholm fractional integro-differential equations using homotopy perturbation method,” Australian Journal of Basic and Applied Sciences, vol. 4, no. 4, pp. 633–638, 2010. View at Google Scholar · View at Scopus
  14. S. Bushnaq, S. Momani, and Y. Zhon, “A reproducing Kernel Hilbert space method for solving integro-differential equations of fractional order,” Journal of Optimization Theory and Applications, vol. 156, no. 1, pp. 96–105, 2012. View at Publisher · View at Google Scholar
  15. M. Cui and Y. Lin, Nonlinear Numerical Analysis in the Reproducing Kernel Hilbert Space, Nova Science Publishers, New York, NY, USA, 2009. View at MathSciNet
  16. J. S. Leszczynski, An Introduction to Fractional Mechanics, Czestochowa University of Technology, Czestochowa, Poland, 2011.
  17. M. Caputo, “Linear Models of Dissipation whose Q is almost Frequency Independent-II,” Geophysical Journal of the Royal Astronomical Society, vol. 13, no. 5, pp. 529–539, 1967. View at Publisher · View at Google Scholar
  18. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006. View at MathSciNet
  19. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, River Edge, NJ, USA, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  20. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integral and Derivatives: Theory and Applications, Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993. View at MathSciNet
  21. C.-l. Li and M.-G. Cui, “The exact solution for solving a class nonlinear operator equations in the reproducing kernel space,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 393–399, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet